# SDR 97ZZZX1075

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155GA
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Cam
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA/TPA - FLT 182 - PILOT REPORT:  GEAR WARNING HORN AND LIGHTS ON AND UNSILENCEABLE AT POSITION GEAR UP.  RIGGED LANDING GEAR WARNING CAM.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION.  OK FOR SERVICE.  (X)
